EconPapers    
Economics at your fingertips  
 

Optimal income taxation with a stationarity constraint in a dynamic stochastic economy

Marcus Berliant () and Shota Fujishima

Journal of Public Economic Theory, 2017, vol. 19, issue 3, 739-747

Date: 2017
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/jpet.2017.19.issue-3 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Optimal Income Taxation with a Stationarity Constraint in a Dynamic Stochastic Economy (2016) Downloads
Working Paper: Optimal income taxation with a stationarity constraint in a dynamic stochastic economy (2016) Downloads
Working Paper: Optimal Income Taxation with a Stationarity Constraint in a Dynamic Stochastic Economy (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jpbect:v:19:y:2017:i:3:p:739-747

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1097-3923

Access Statistics for this article

Journal of Public Economic Theory is currently edited by John P. Conley and Myrna Holtz Wooders

More articles in Journal of Public Economic Theory from Association for Public Economic Theory Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2017-12-06
Handle: RePEc:bla:jpbect:v:19:y:2017:i:3:p:739-747